Alert archive / Mississippi / Flash Flood Warnings in 2025
Flash Flood Warning 18, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 5, 2025, 11:40 PM CDT for 7 counties in Mississippi; Concordia Parish, Tensas Parish, Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2025, 11:40 PM CDT (04:40 UTC)
- Expired
- Apr 6, 2025, 3:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Copiah County, MS, Franklin County, MS, Hinds County, MS, Jefferson County, MS, Warren County, MS
The radar
The Hammond radar (KHDC), 146 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 145 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.1
The text
As transmitted.
525
WGUS54 KJAN 060440
FFWJAN
LAC029-107-MSC001-021-029-037-049-063-149-060845-
/O.NEW.KJAN.FF.W.0018.250406T0440Z-250406T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1140 PM CDT Sat Apr 5 2025
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Concordia Parish in northeastern Louisiana...
Tensas Parish in northeastern Louisiana...
Northwestern Copiah County in central Mississippi...
Southwestern Hinds County in central Mississippi...
Adams County in southwestern Mississippi...
Claiborne County in southwestern Mississippi...
Northwestern Franklin County in southwestern Mississippi...
Jefferson County in southwestern Mississippi...
Southwestern Warren County in west central Mississippi...
* Until 345 AM CDT.
* At 1140 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 2 inches of rain have fallen. Additional rainfall amounts of
2 to 3 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Vicksburg, Natchez, Vidalia, Ferriday, Fayette, Port Gibson, St.
Joseph, Newellton, Alcorn State, Utica, Clayton, Ridgecrest,
Hermanville, Waterproof, Roxie, Monterey, Spokane, Pattison,
Learned and Church Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3104 9156 3097 9166 3104 9165 3104 9172
3119 9168 3127 9183 3173 9161 3174 9154
3187 9156 3223 9127 3223 9101 3219 9100
3223 9098 3223 9045 3135 9116 3137 9127
3132 9147 3123 9149 3122 9158 3113 9163
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
EC1 follow-up statement
530
WGUS74 KJAN 060717
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
217 AM CDT Sun Apr 6 2025
LAC029-107-MSC001-021-029-037-049-063-149-060845-
/O.CON.KJAN.FF.W.0018.000000T0000Z-250406T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Concordia LA-Tensas LA-Adams MS-Claiborne MS-Copiah MS-Franklin
MS-Hinds MS-Jefferson MS-Warren MS-
217 AM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT EARLY THIS
MORNING FOR CONCORDIA AND TENSAS PARISHES AND NORTHWESTERN COPIAH,
SOUTHWESTERN HINDS, ADAMS, CLAIBORNE, NORTHWESTERN FRANKLIN,
JEFFERSON AND SOUTHWESTERN WARREN COUNTIES...
At 217 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 5 inches of rain have fallen. Additional rainfall amounts of 1
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Vicksburg, Natchez, Vidalia, Ferriday, Fayette, Port Gibson, St.
Joseph, Newellton, Alcorn State, Utica, Clayton, Ridgecrest,
Hermanville, Waterproof, Roxie, Monterey, Spokane, Pattison,
Learned and Church Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3104 9156 3097 9166 3104 9165 3104 9172
3119 9168 3127 9183 3173 9161 3174 9154
3187 9156 3223 9127 3223 9101 3219 9100
3223 9098 3223 9045 3135 9116 3137 9127
3132 9147 3123 9149 3122 9158 3113 9163
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
ECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 10:00 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 5, 10:00 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1000 PM CDT Sat Apr 5 2025
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 934 PM CDT Sat Apr 5 2025
A line storms aligned with a strong cold front pushing into our
area has become a focus for intense rainfall rates this evening.
Strong winds aloft are venting deep convection, and the combined
influx of tropical low-level moisture from the western
Atlantic/Caribbean and upper-level moisture from the Eastern
Pacific have boosted Precipitable Water values up to 2.0 inches
along the axis of the front. GOES satellite-derived rain rate/QPE
products have shown persistent cores of deep convection with rain
rates around 2.0 inches per hour this evening. With storm motions
along the front, these storms have been training over locations
for 2 to 3 hours. Widespread personal weather station reports,
METARs, and radar estimates put rainfall measurements of 3 to 5
inches at locations between Monroe, LA up to to Grenada and west
from there so far. Flash flooding continues to be an ongoing
concern in those areas. As the line pushes east, we are starting
to see strong indications of frontogenetical forcing with the
portion moving out of northwest LA. KDGX base velocities are also
increasing over the last hour, suggesting an increased easterly
push in the next short wile. The residence time for heavy rain may
not be quite as long at locations, but localized flash flooding
especially in urban/suburban locations can be expected with
rainfall rates of near 2 inches per hour. Additionally, with a
stronger push to the cold front, the threat for damaging wind
gusts and isolated spinup tornadoes will continue to be a threat
with the squall line pushing east overnight. /NF/
&&
.DISCUSSION...
Issued at 402 PM CDT Sat Apr 5 2025
Through Tomorrow: The threat for severe weather will increase from
west to east through tonight before the threat will subside tomorrow
morning. The previously stalled cold frontal boundary has begun to
shift southward as the strong 500mb ridge that has dominated the
previous few days breaks down. The primary focus of the severe will
be focused along and west of I-55 especially in the ArkLaMiss delta
region as a host of watches, warnings and advisories have already
been issued. Currently as of about 3pm portions of the ArkLaMiss
Delta have been put under a Tornado watch through 7pm tonight.
Additionally, multiple severe thunderstorm warnings and a tornado
warning have been issued for the aforementioned area. This is the
beginning of the severe event with a tornado watch for central
Mississippi likely as the boundary progresses.
Storms, some of which could be strong to severe, will be capable of
producing damaging wind gusts up to 70mph+, large hail up to golf
ball size and the possibility for a few tornadoes; some of which
could be strong. As of now we have observed peak wind gusts of up to
45mph across the CWA as a wind advisory is in effect until 7 pm this
evening. Should the environment remain largely undisturbed across
central MS until this evening, the threat for supercells, some
tornadic, could be maximized this afternoon into the evening.
Tonight we expect storms to organize into more of a line that
progresses through the area from northwest to southeast, the
tornadic threat will diminish with straight line winds being more of
a concern.
There is also a heavy rain and flooding threat for tonight over
mainly northwest portions of the area. A flood watch is in effect
through Sunday morning for portions of northern MS and the ArkLaMiss
Delta. As the more intense storms move across, rainfall rates could
reach up to 3 inches per hour, which would raise concerns for flash
flooding, especially in urban and low lying areas. Additionally,
excessive rainfall totals will increase potential for river rises
and potential flood stage increases.
By later Sunday morning, the front will have progressed through most
of the area with lingering post-frontal showers possible through
Sunday evening, and much cooler air will move into the area, which
will be quite a contrast with the the recent heat and humidity.
Through Next Week: Weather looks to be mostly quiet behind the
frontal boundary which will have progressed through the area. A
cooler and drier airmass will continue to move into the region
behind the front locking dry conditions through the long term
forecast. Temperatures look to stay in the low to mid-60s through
Wednesday before rebounding into the mid 70s by the end of the
period./KP/
&&
.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Sat Apr 5 2025
Local radars had scattered -SHRA across the southern half of the
area with TSRA across the northwest. VFR conditions and a gusty
south wind 25-30kts wl prevail this evening away from TSRA/SHRA
activity. COnditions are expected to deteriorate from the
northwest as TSRA along and ahead of a cold front move into the
area and bring lower flying conditions. TSRA will continue
shifting east through tonight and Sunday morning. IFR/MVFR cigs
and -RA wl develop in the wake of the front. The -RA wl taper off
from the west Sunday morning but the IFR/MVFR cigs wl prevail
through the end of the TAF period. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 62 67 47 59 / 100 80 20 0
Meridian 69 75 49 60 / 90 100 40 10
Vicksburg 57 64 47 59 / 100 40 10 0
Hattiesburg 71 76 52 63 / 90 90 60 20
Natchez 58 65 47 58 / 100 40 10 0
Greenville 53 58 44 59 / 100 20 10 0
Greenwood 57 63 44 60 / 100 30 10 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT Sunday for MSZ018-019-025>029-034>036-
040>042-047.
LA...Flood Watch until 7 AM CDT Sunday for LAZ007>009-015-016-023-025.
AR...Flood Watch until 7 AM CDT Sunday for ARZ074-075.
&&
NF/KP/22In the hours before
Local storm report, Apr 5, 9:10 PM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
910 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Flash Flood 5 SSE Crossett 33.06N 91.94W
04/05/2025 Ashley AR Emergency Mngr
Hwy 133 flooded with ankle deep water. Other
roads flooded in the area.
&&
CELocal storm report, Apr 5, 9:13 PM CDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
913 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Flash Flood 3 W Hamburg 33.23N 91.86W
04/05/2025 Ashley AR Emergency Mngr
AR 12 closed due to flooding.
&&
CELocal storm report, Apr 5, 9:19 PM CDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
919 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Flash Flood 1 NW Bastrop 32.78N 91.92W
04/05/2025 Morehouse LA Law Enforcement
Several roads in town are flooded.
&&
CELocal storm report, Apr 5, 9:36 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
936 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM Flash Flood Indianola 33.45N 90.65W
04/05/2025 Sunflower MS Law Enforcement
Several roads in town are flooded.
&&
CESpecial weather statement, Apr 5, 9:50 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
950 PM CDT Sat Apr 5 2025
LAZ009-016-MSZ040-042-047-048-060345-
Madison LA-East Carroll LA-Warren MS-Hinds MS-Yazoo MS-Issaquena MS-
950 PM CDT Sat Apr 5 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EAST CARROLL AND
NORTHEASTERN MADISON PARISHES...WARREN...SOUTHWESTERN YAZOO...
NORTHWESTERN HINDS AND SOUTHERN ISSAQUENA COUNTIES THROUGH 1045 PM
CDT...
At 950 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Mansford, or near Tallulah, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Eagle Bend around 955 PM CDT.
Vicksburg around 1000 PM CDT.
Redwood around 1005 PM CDT.
Oak Ridge around 1015 PM CDT.
Youngton around 1025 PM CDT.
Phoenix around 1030 PM CDT.
Other locations impacted by this storm include Delta and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight CDT for northeastern
Louisiana...and central and west central Mississippi.
&&
LAT...LON 3262 9117 3269 9046 3222 9047 3225 9126
TIME...MOT...LOC 0250Z 260DEG 36KT 3245 9112
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SASSpecial weather statement, Apr 5, 10:38 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
1038 PM CDT Sat Apr 5 2025
MSZ026>029-032-036-037-060415-
Carroll MS-Grenada MS-Attala MS-Montgomery MS-Choctaw MS-Webster MS-
Holmes MS-
1038 PM CDT Sat Apr 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHOCTAW...HOLMES...
CARROLL...SOUTHEASTERN GRENADA...CENTRAL ATTALA...WESTERN WEBSTER AND
MONTGOMERY COUNTIES THROUGH 1115 PM CDT...
At 1038 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Teoc to near Black Hawk to Eden. Movement
was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Coxburg, Lexington, Brozville, North Carrollton, Carrollton,
Tolarville, Howard, Jefferson, and Emory around 1045 PM CDT.
Winona, Vaiden, and Bowling Green around 1050 PM CDT.
Elliott, Franklin, Ebenezer, and Duck Hill around 1055 PM CDT.
West around 1100 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for central and
north central Mississippi. A Tornado Watch also remains in effect
until 500 AM CDT for central and north central Mississippi.
&&
LAT...LON 3344 8937 3294 8958 3296 9019 3300 9032
3302 9034 3301 9037 3334 9015 3366 9001
3372 8939 3372 8931
TIME...MOT...LOC 0338Z 253DEG 34KT 3359 8997 3327 8999 3299 9032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SASThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:10 PM CDT | Flash Flood Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 5 hr |
| Apr 5, 7:17 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Apr 5, 8:21 PM CDT | River Flood Warning | JAN | Clay | 61 hr |
| Apr 5, 8:35 PM CDT | River Flood Warning | JAN | Neshoba | 6 days |
| Apr 5, 8:41 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 64 min |
| Apr 5, 9:19 PM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 5 hr |
| Apr 5, 9:50 PM CDT | Special Weather Statement | JAN | Warren | 55 min |
| Apr 5, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 74 min |
| Apr 5, 10:38 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Holmes, Montgomery | 37 min |
| Apr 5, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 76 min |
| Apr 5, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 76 min |
| Apr 5, 11:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 56 min |
| Apr 5, 11:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 53 min |
| Apr 5, 11:50 PM CDT | Flash Flood Warning | JAN | Hinds, Issaquena, Madison, Sharkey, Warren, Yazoo | 4 hr |
| Apr 6, 12:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Apr 6, 12:29 AM CDT | Special Weather Statement | JAN | Copiah, Franklin, Lincoln | 61 min |
| Apr 6, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 66 min |
| Apr 6, 12:43 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| Apr 6, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake | 47 min |
| Apr 6, 1:12 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 63 min |
| Apr 6, 1:23 AM CDT | Tornado Warning | JAN | Lowndes | 22 min |
| Apr 6, 1:39 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Winston | 66 min |
| Apr 6, 1:40 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 65 min |
| Apr 6, 1:43 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Apr 6, 1:48 AM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Neshoba, Rankin, Scott | 4 hr |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more | 4 hr |
| Apr 6, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Rankin, Scott | 61 min |
| Apr 6, 2:18 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Apr 6, 2:37 AM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 4 hr |
| Apr 6, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 45 min |
| Apr 6, 2:42 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 63 min |
| Apr 6, 2:51 AM CDT | Tornado Warning | JAN | Simpson | 30 min |
| Apr 6, 2:59 AM CDT | Tornado Warning | JAN | Kemper, Neshoba | 61 min |
| Apr 6, 3:37 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 53 min |
| Apr 6, 3:40 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Rankin, Simpson, Smith | 65 min |
| Apr 6, 3:53 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 67 min |
| Apr 6, 4:05 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Apr 6, 4:16 AM CDT | Tornado Warning | JAN | Jones | 18 min |
| Apr 6, 4:32 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones, Newton, Scott, Smith | 58 min |
| Apr 6, 4:38 AM CDT | Tornado Warning | JAN | Jasper, Jones, Smith | 51 min |
| Apr 6, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 25 min |
| Apr 6, 5:05 AM CDT | Tornado Warning | JAN | Jasper, Jones | 44 min |
| Apr 6, 5:20 AM CDT | River Flood Warning | JAN | Hinds, Warren | 3 days |
| Apr 6, 5:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 63 min |
| Apr 6, 5:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 67 min |
| Apr 6, 5:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 56 min |
| Apr 6, 5:53 AM CDT | Tornado Warning | JAN | Forrest, Jones | 40 min |
| Apr 6, 6:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 33 min |
| Apr 6, 6:43 AM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Lowndes | 4 days |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 6, 12:04 PM CDT | Areal Flood Warning | JAN | Lowndes | 3 days |
| Apr 6, 12:14 PM CDT | River Flood Warning | JAN | Leflore | 9 hr |
| Apr 5, 8:05 PM CDT | Flash Flood Warning | JAN | East Carroll, Franklin, Morehouse, Richland, West Carroll | 5 hr |
Nearby
Flash Flood Warnings in Mississippi, 2025Flash Flood Warnings in Louisiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.